# SDR CALA2019112702102

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 76,790 hours, 11,550 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ecu
- Part number: 1820M33P14
- Part serial: LMDD8264
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

L ENG COMPRESSOR STALL W/ VISIBLE TORCHING EICAS L ENG CONT STAT US NOW L ENG EEC C1 ACCOMPLISH FIM TASK 71-05-00-815-848-N01 AND AMM 72-00-00/601 UNUSUAL CONDITION INSPECTION. CARRIED OUT FIM TASK PER 71-05-00-815-848-H01 AND UNUSUAL CONDITION INSPECTION AS PER AMM 72-00-00-206-096-H00 INCLUDING BOROSCOPE INSPECTION OF COMPRESSOR STAGES 1,6 AND 12 AND HIGH PRESSURE TURBINE PER AMM 72-00-00-206-146-H00. NO DAMAGE OR ABNORMALITIES NOTED. FOLLOWING LOGPAGE 3900883 FOR LEFT ENGINE ADD EMP:U347462,U130252,U331675 STALLS AMM 71-00-000-735-078-H03 WITH NO REOCCURANCES OF COMPRESSOR CARRIED OUT INCLUDING ACCELERATION AND DECELERATION TEST AS PER EEC REPLACEMENT. ENGINE TEST 5 MAXIMUM POWER ASSURANCE TEST
